# SDR 2001UALA00866

- Difficulty date: May 28, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 41,579 hours, 22,559 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD END IS CRACKED AT BS 380, BL 0.  REPLACED INTERCOSTAL.  MAJOR REPAIR ACCOMPLISHED.
